# SDR IXXA9700088

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTING C-CHECK INSPECTION, FOUND A CRACKED SUPPORT FITTING AT FUSELAGE STATION 1180, LONGERON 27 LEFT.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED FITTING, FABRICATION AND INSTALLATION OF A NEW FITTING IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY DC-8 SRM 51-1-21, 51-1-8, 51-1-20 AND 51-3-0.
